# SDR AALA201806159023

- Difficulty date: June 14, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 55,571 hours, 22,796 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 5292
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PHX FLT 2626  EN-ROUTE SNA-DFW.  WHEN A FUEL IMBALANCE BETWEEN THE MAIN TANKS WAS NOTICED DURING CRUISE.  THE FLIGHT CREW SUSPECTED A FUEL LEAK.  THE FLIGHT DIVERTED TO PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE FLIGHT DECK WING TANK FUEL QUANTITY INDICATION ON MEL DEFERRAL, AND RELEASED THE AIRCRAFT FOR FURTHER FLIGHT.  REPLACED FUEL QUANTITY PROCESSOR PER MM 28-41-00 .
